# SDR AU980582

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2R-R1820
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 2020343L
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING LOWER SPAR CAP CRACKED AT SPLICE ATTACHMENT BOLT HOLE.
